I have never heard of this. How did you get diagnosed? I was told and have used Peroxide on my acne several times a day. It helps. It is drying but better than acne. I have tried everything you mentioned too and I am too old to have acne. So I am curious about this.
Hi, welcome to the club!!
I also have auto immune hepatitis and also Primary Biliary Cirrosis.
Are you on Steroids by any chance? You see the body does not flush the toxins from the liver and you do tend to have fluid retention.
I am on Ursodeoxycholic Acid. This is a dioretic and is used for gall stones, PBC and AIH. If you ask, if you are not already on this, to be put on some of this, it will help. I am now on 750mg three times daily. Each capsule comes in 250mg. so I am on three, three times per day. Urso does not stay in your body for lengthy stages so it is important to be on a dose that is two or three times a day. You may start on 2 twice daily to see how you get on.
Also, I am on Micophenalate Mofetil (Cellcet). this is an immunosuppressant. Ask your consultant about this. I am now on 1 g twice per day. 1 morning and 1 night.
I was tried on steroids, azathioprine, and Mercaptopurine but got steadily worse. This Micophenolate is brilliant. i feel really well and the acne is no more!!!!!!
It is brilliant and there is a marked improvement in my well being aswell.
I dont know how well you are in yourself but I am now borderline cirrosis and these new drugs have stabilised me.
If your consultant needs details, mine is Dr. Przemioslo of Frenchay Hospital, Bristol, England.
Good luck and be persistant with the consultants because some have never seen these symptoms before.
The british Liver trust website now have a good section about it which might be helpful to you. Good luck and if you have any questions, I will try to answer. I was diagnosed in the early nineties so am quite advanced now.
I havent tried peroxide, but im not using basically pure alcohol. its drying out my face but it looks like it is working slowly.
im currently on azathioprine and prednisone. I will have to ask my doctor about Micophenalate ! Thank you!